A Study on Statistical Convergence of Triple Sequences in Intuitionistic Fuzzy Normed Space
Article Type:
Research/Original Article (دارای رتبه معتبر)

S. Karkaus, K. Demirci, and O. Duman in 2008 studied the statistical convergence of a single sequence over Intuitionistic fuzzy normed space(\textbf{IFNS}). M. Mursaleen in 2009, generalized the above work for double sequences over IFNS. The present article is the study of statistical convergence of triple sequence and triple Cauchy sequences on IFNS. In addition, the article includes examples in support of some definitions and theorems. Furthermore, we examined the proof of the completeness of special sequence space.

Sahand Communications in Mathematical Analysis, Volume:19 Issue: 3, Summer 2022
1 to 12
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 990,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 50 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!